It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Teens Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-05-2010, 06:02 AM   #1
Newbie
(male)
 
Join Date: Dec 2010
Location: India Maharashtra Pune
Posts: 1
panda123456789e HB User
An effect of overmasturbation... ED? Curable?

Ok, I'd appreciate if you guys help me out.
I first started masturbation when I was 12. It was a kind of escape route, and I used to view porn almost everyday.
So, now I am a teen. The problem is, my masturbation got out of hand when I was 13 or so. I used to view hardcore porn everyday, and masturbate 3-6 times A DAY. It was satisfying, but later I realized that I was having 'eye floaters", was feeling weak and no stamina. Now, I am a teen and I find it difficult to get aroused and have intercourse.
Ok, here's my diagnosis: I masturbated really fast. So, maybe my brain has desensitized itself to sexual desire? I still get an erection viewing porn, but I never get Morning wood (Morning erections) these days. If I do get an erection, it dissapears quickly and when I stand up, it goes away. I do get one when sitting, but I can't really mantain it. Second, my HUGE amount of masturbation, when I read up on the net, may mean that my Testosterone levels have dropped, and I may have excess DHT in my body. Maybe my Zinc levels had dropped? And do I have a physical problem or psychological, if I (Yes I do) get random erections once a day?
Secondly, My problem reached a point where even when viewing porn, I couldn't get hard and had to stimulate myself FAST to get an erection. So, when I stopped Masturbation for 5-6 days I got erection when watching porn, without stimulation.
Please, I am really depressed, since I am only a teen !! Is my ED curable? ANd please don't ask me to take any tests.

Last edited by Mod-S4; 02-26-2011 at 08:17 PM.

 
Sponsors Lightbulb
   
Old 12-16-2010, 05:37 AM   #2
Newbie
(male)
 
Join Date: May 2010
Posts: 1
leoneed HB User
Re: An effect of overmasturbation...ED? Curable?

Dear Panda,

overmasturbation is harmful in spite of what people believe and what doctors tell you. the good news is that the damage you have done is REVERSIBLE so chill out buddy. < edited > so there is cure. You are still very young and may not need this. the important point is you have to cut down on your masturbation. that is a must.

Last edited by hb-mod; 12-17-2010 at 02:39 AM. Reason: Please don't post unapproved websites, per Posting Policy. Thanks.

 
Old 12-16-2010, 02:20 PM   #3
Inactive
(female)
 
Join Date: Aug 2008
Posts: 5,109
writeleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB User
Re: An effect of overmasturbation...ED? Curable?

I would not consider what you are experiencing as "ED". Instead I might call it "tirED".

What you are experiencing is quite common for young men of your age. When masturbation is so frequent, eventually it will give out. All that is needed is a period of rest, whether that may be hours or days, and all is well.

When masturbation becomes so frequent that is interfering with your life, then once again it is time to cut back a bit. Reaching a balance is all that is necessary...and that goes for almost all other activities.

Unless there is something more that you have explained, you will be just fine, no ED and you can cure it yourself. Best of all, NO TESTS!

 
Old 02-26-2011, 01:25 PM   #4
Inactive
(male)
 
Join Date: Feb 2011
Location: On the yellow brick road
Posts: 6
Old Codger HB User
Re: An effect of overmasturbation... ED? Curable?

Panda,

When I was your age I was masturbating 3x a day most days. I really doubt there is all that much wrong with you, and the suggestion that you are just "tired" seems about right. Maybe ration the XXX a bit, and that will get it down to 1x or 2x a day I think.

At your age, I really doubt that your Testosterone levels would have dropped. Maybe in 20 years they will slightly, but not over the last 3 or 4.

I know how hard it is to 'cut down', but I think you and your right hand and your genitalia just need a rest.

Last edited by Mod-S4; 02-26-2011 at 08:17 PM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Viagra's diminishing effect Leo46 Sexual Dysfunction Treatment 25 02-22-2008 05:53 PM
Medication and it's effect on orgasm????? kinsey61 Sexual Dysfunction Treatment 14 08-18-2005 02:12 PM
Cialis Side Effect thetru Sexual Dysfunction Treatment 3 02-02-2004 11:43 AM
Ingesting a pill intact - slower but longer effect then powder or sublingual? koolstof Sexual Dysfunction Treatment 0 12-05-2003 11:21 PM
Fastest effect of Levitra? koolstof Sexual Dysfunction Treatment 0 12-05-2003 11:16 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:37 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!